Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i7.20
pages 4-14

On the Modeling of Fractional-Differential Dynamics of Some Processes of Relaxational Filtration

Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Iurii G. Kryvonos
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

SINOPSIS

The statements are formulated and (mostly analytical) solutions of some one-dimensional nonstationary filtrational boundary-value problems, set within the framework of generalized mathematical model, describing the dynamics of fractional-differential geofiltration processes with relaxation, are obtained.


Articles with similar content:

Mathematical Models with a Control Function for Investigation of Fractional-differential Dynamics of Geomigration Processes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Iurii G. Kryvonos, Vladimir M. Bulavatskiy
Application of the Method of Summation Equations for Calculating Fundamental Frequencies of Rectangular Slotted Resonators
Telecommunications and Radio Engineering, Vol.54, 2000, issue 3
Yurii Viktorovich Shestopalov, U. V. Kotik
Some Modeling Problems of Fractional-Differential Geofiltrational Dynamics within the Framework of Generalized Mathematical Models
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Vladimir M. Bulavatskiy
A DISCRETE METHOD TO TREAT HEAT CONDUCTION IN COMPRESSIBLE TWO-PHASE FLOWS
Computational Thermal Sciences: An International Journal, Vol.6, 2014, issue 3
Sebastien Le Martelot, Fabien Petitpas
Two-Dimensional Vortical Gravity Waves near the Surface of a Deep Liquid
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 3&4
Yu. V. Sedletskiy, V. P. Lukomskiy